Wow that sucks, I am sure it happens to many though. For me personally nobody sees me balding unless they look into my hair close up in light or if its wet it appears to be thinning at the top and crown for me. I am just scared of trying it personally because im only 20 and with my luck id get side effects from propecia. my friends bro takes it and has zero sides (hes 27) i guess it all depends on the person. who situation sucks balls...
but thanks man, good luck with your goals as well im sure it will work out one way or another
If you choose not to go on Propecia, you have to come to terms with the fact that you will one way or the other lose that hair. I'm still building the courage to get on the pill. I went to the pharmacy yesterday, to check the price and if my insurance covers it but haven't pulled the trigger yet. Very soon though :-) Good luck w/ everything
After about 8 months on the regimen, i basically stopped taking the multi-vitamins, stopped using Nizoral 2%, and stopped massaging my scalp ... but continued with the Rogaine treatment (upped the dose from 2% to 5%) and grew my hair longer. At the time, I had a head full of hair with 0 signs of balding. Around the same time, I started shedding again ... losing lots of hair. It took another 6 months or so to notice the thinning crown, and after more than a year, it's pretty evident im balding, unless im extremely careful with the way i style my hair. I wish I started Propecia when I still had a full head of hair. Minoxidil alone will not preserve your hair ... it doesn't actually target the cause of MPB. You won't keep your hair with Rogaine alone, guaranteed. Don't tell yourself you will, because you'd be lying.
In my thread I made you posted your experience/your story with MPB. When you say that you gained a nice thick head of hair after using the rogaine the first time you said you started to feel like you were cured and beat MPB. At this point when you thought you beat baldness because you had a nice head of hair did you stop using the rogaine regiment??? Is that why your hair began to shed because you said **** it I have nice hair im done with the regiment?
OR are you saying that at the peak of your hair and its thickness you just wish you started the propecia to preserve your hair? Cause i thought if you continue using the rogaine it would preserve it unless you stopped after the first 8 months of your hair regrowth.
Also when you started shedding did the rogaine and your old forumla become useless for you somehow?